# SDR SWAA2023091198605

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,298 hours, 38,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SIDE CAME OFF DOOR AS IT WAS OPENING<[01] COMPLETED PART REMOVAL TRANSACTION.;[02] REMOVED AND INSTALL FWD SERVICE ESCAPE SLIDE PER AMM 25-66-01 MT 725-61-06. OPS CHECK GOOD.
